# SDR DALA2016062504936

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: WEAR ON SKIN UPPER SURFACE OF RT OTBD FLAP, INBD VANE ON OTBD LOWER CORNER OF T/E, RT WING.  DAMAGED AREA WAS REPAIRED IAW SRM 51-03D, PART II AND CARD 2000-8149-03, 2652870, JOB 000-0005.
